PEETERS ONLINE JOURNALS
Peeters Online Bibliographies
Peeters Publishers
this issue
  previous article in this issue

Document Details :

Title: Thomas Robert Malthus (1766-1834) en het Malthusianisme
Author(s): THIERY M
Journal: Tijdschrift voor Geneeskunde
Volume: 67    Issue: 20   Date: 2011   
Pages: 999-1000
DOI: 10.2143/TVG.67.20.2001065



If you are not subscribed, you can purchase this article by clicking here (price : 14 EURO)

If you want to subscribe to this journal, click here

3.94.129.211.